MathSciNet Relay Station
MathSciNet bibliographic data
MR2863967 35K57 (35B40 35R10)
Li, Dongfang; Zhang, Chengjian; Wang, Wansheng Long time behavior of non-Fickian delay reaction-diffusion equations. Nonlinear Anal. Real World Appl. 13 (2012), no. 3, 1401–1415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement